Crashed Vitamin d3


#1

I tried to take 50.000UI of Vitamin d3 (a single dose) and I crashed!
Can Vitamin D3 also not help but get worse? :disappointed_relieved::disappointed_relieved::disappointed_relieved:


#2

what you mean with crashed ?


#3

I had a depression increase, brain fog, sensitivity went down again in particular in the penis. Absurd


#4

Vitamin D acts as anti-aromatase and therefore lowers E2 levels.
I will NEVER take it anymore.


#5

If it can cause a problem or not, that is a very, very high dose. Perhaps try smaller doses of things first in the future?


#6

I do not touch anything anymore. Fuck Vitamin!


#7

I hope I will not be condemned to death with this dose of Vitamin D.
Today I was pretty good now I feel like crap! :disappointed_relieved::disappointed_relieved::disappointed_relieved:


#8

I took liquid D3 for the first time about 3 weeks ago… felt horrible after 30 minutes or so… Since then I have stopped taking all supplements. I plan on just eating what I know doesn’t affect me and NOTHING ELSE. Beef, Eggs, Quinoa, Salad, apples, some kale. would really like to find a non 5AR affecting vegetable…


#9

How many Units were they?


#10

1 drop = 1000IU. I took about 8 drops


#11

Bro I 50.000IU 1 drop


#12

i took that every day (decristol 50.000 IU) for 1 week or so. no worsening of symptoms at all :sweat_smile:


#13

I have taken this dose for a week when I found out my levels were very very low. I actually felt way better after using it


#14

Why did I get worse?


#15

We all respond very differently to many things. I’m currently experiencing a “crash” after trying broccoli sprout extract while others are using it without a problem. If you’re not vitamin d deficient I would advise seeing what the Baylor study finds before trying any more supplementation.


#16

Me for example, I can literally eat or do whatever and for the most part my symtoms stay the same. I’ll start a new suppliment or food only later to find it’s a 5ari. I supplimented turmeric for a while and didn’t make me feel better or worse


#17

for me the same. but we are in general very similar in symptoms :sweat_smile:


#18

dude like 80% of the population on earth is low on Vitamin D3


#19

vitamin D3 does absolutely nothing to estrogen levels. i take it religiously, then on and off. nothing in the literature also suggests its an aromtase inhibitor.

but once again, it can increase testosterone levels. that is probably what happened in your case. and i’ll say it once again, increasing circulating testosterone levels will cause further deterioration in PFS through an unknown mechanism at this time


#20

There was a post-Accutane patient from long ago, “Tree1”, saying he crashed hard from taking megadoses of vitamin D. It was hard to believe because I was new to PFS/PAS at the time, but he said this triggered muscle-loss, fatigue, penile fibrosis, and the worst depression he had experienced in his life. He was once very active on the forums but everyone lost contact with him soon after.

I think D3 is another case of something that shouldn’t be taken lightly at high doses, …no pun intended.